# SDR ASAA0540500

- Difficulty date: September 22, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579531
- Condition: Corroded
- Location: Fs 1127
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND VERTICAL STIFFENER EXFOLIATED RIGHT SIDE OF TORQUE BOX AT BS 1127.  REMOVED STIFFENER, FABRICATED AND INSTALLED REPLACEMENT STIFFENER IAW 737-400 SRM 51-40-5 AND 51-40-3.  (M)
